PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 10 (2019)

The AJOL site is currently undergoing a major upgrade, and there will temporarily be some restrictions to the available functionality.
-- Users will not be able to register or log in during this period.
-- Full text (PDF) downloads of Open Access journal articles will be available as always.
-- Full text (PDF) downloads of subscription based journal articles will NOT be available
We apologise for any inconvenience caused. Please check back soon, as we will revert to usual policy as soon as possible.
DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Limit-point criteria for q-Sturm-Liouville equations
No subscription journal articles available during site upgrade.

Bilender P. Allahverdiev, Huseyin Tuna 1291-1299
Strongly continuous semigroups on locally finite graphs
No subscription journal articles available during site upgrade.

Bijan Ahmadi Kakavandi 1301–1311
Quantale-valued generalizations of approach spaces and quantale-valued topological spaces
No subscription journal articles available during site upgrade.

Gunther Jager 1313–1333
On the generalized Drazin inverse of the sum in a Banach algebra
No subscription journal articles available during site upgrade.

Dijana Mosic, Daochang Zhang 1335–1344
Unlimited parity alternating partitions
No subscription journal articles available during site upgrade.

Shane Chern 1345–1352
Regular division closed lattice-ordered rings
No subscription journal articles available during site upgrade.

Jingjing Ma 1353–1355
Game domination numbers of a disjoint union of paths and cycles
No subscription journal articles available during site upgrade.

Watcharintorn Ruksasakchai, Kritkhajohn Onphaeng, Chalermpong Worawannotai 1357–1372
A note on the generating function of p-Bernoulli numbers
No subscription journal articles available during site upgrade.

Markus Kuba 1357–1372
Well-posedness of second order differential equations in Hölder continuous function spaces
No subscription journal articles available during site upgrade.

Bu Shangquan, Cai Gang 1379–1391
Approximate symmetries, conservation laws and numerical solutions for a class of perturbed linear wave type system
No subscription journal articles available during site upgrade.

S. Reza Hejazi, Soleiman Hosseinpour, Elham Lashkarian 1393–1409
Some properties of Baskakov-Schurer-Szasz operators via power summability methods
No subscription journal articles available during site upgrade.

Naim L. Braha 1411–1426
A characterization of the n-ary many-sorted closure operators and a many-sorted Tarski irredundant basis theorem
No subscription journal articles available during site upgrade.

J. Climent Vidal, E. Cosme Llopez 1427–1444


ISSN: 1727-933X
AJOL African Journals Online